# SDR 06FDEA1656

- Difficulty date: May 1, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 872-874
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM CRACKED, RIGHT SIDE BS 872-B2 874, 2 EA FASTENER HOLES, MARKED, 4 INCHES ABOVE BOTTOM SURFACE OF BEAM.  REPAIRED KEEL BEAM UPPER CHORD R/H SIDE AT BS 872-874  IAW FEDEX EA 7-5310-99517.
